# SDR MWEA020224

- Difficulty date: April 8, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,265 hours, 61,219 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910134151
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP LOWER SKIN HAS A SMALL AREA OF CORROSION ABOUT 20 INCHES OUTBOARD OF INBOARD FLAP HINGE.  FABRICATED AND INSTALLED REPAIR SKIN AND DOUBLERS.
